NCLEX-PN 风格练习题(LPN/LVN):速成包

公式表、每个专题的关键方法步骤和 34 道练习题,完整解答附在最后。

新题目返回课程

在打印窗口中选择“另存为 PDF”,即可在设备上保存一份副本。

1公式与方法

感染控制与患者安全

方法

  1. 对每位患者都从标准预防开始:手卫生、针对预期暴露的个人防护装备、安全使用锐器。
  2. 按传播途径追加预防措施:接触传播(隔离衣、手套)、飞沫传播(外科口罩)、空气传播(N95、负压病房)。
  3. 保持无菌物品的无菌状态:如有疑问就视为不无菌;更换,绝不擦拭。
  4. 预防环境中的伤害:防跌倒措施,约束仅作为最后手段,火灾时用 RACE 和 PASS。
  5. 核对给药的正确原则、两个身份识别信息,以及对高警示药物的额外保障;报告差错和险兆事件。

优先排序与委派

方法

  1. 问自己:如果什么都不做,什么会最快伤害患者。
  2. 应用 ABC(心脏骤停时为 C-A-B),然后是 Maslow 需求层次:生理需要先于安全,安全先于心理需要。
  3. 比较各选项:急性先于慢性,不稳定先于稳定,意外先于预期,全身性先于局部,并将每项发现与患者的基线对照。
  4. 除非是紧急情况,否则先评估再行动;然后选择其他步骤所依赖的那一步。
  5. 委派时核对五项正确:任务、情境、人员、指示和监督。评估、宣教和评价仍由注册护士负责。

实验室检查值与电解质

方法

  1. 把数值与本实验室自己的参考范围比较,再与患者的基线和趋势比较。
  2. 检查标本:溶血、延迟,或在静脉输液附近采血都可能得出错误结果。
  3. 把数值与其典型体征以及引起它的药物和疾病联系起来。
  4. 注意相互作用:低钾或低镁会增加地高辛中毒的风险;脱水会使锂浓度升高。
  5. 对患者采取行动:评估,血药浓度不安全时暂停用药,复述危急值并通知开医嘱的医生。

内外科护理:心血管与呼吸

方法

  1. 说出问题所在:泵衰竭、动脉阻塞、节律、血栓、气道狭窄、感染或设备问题。
  2. 先检查危险征象:低氧、低血压、胸痛、新出现的意识模糊、冰冷无脉搏的肢体。
  3. 让氧疗与患者相匹配:大多数人为 94–98%,有 CO₂ 潴留风险者为 88–92%。
  4. 把每种药物与其检测和风险联系起来:华法林与 INR,肝素与 aPTT 和血小板,利尿剂与血钾。
  5. 选择安全的第一步措施,然后升级处理并重新评估。

内外科护理:神经、内分泌与肾脏

方法

  1. 对每位新出现意识模糊、乏力或癫痫发作的患者都检查血糖。
  2. 把意识水平作为脑部问题最早的警示;瞳孔变化和库欣三联征出现得较晚。
  3. 对于糖尿病急症,要区分 DKA(酮体、酸中毒)和 HHS(渗透压很高、脱水);先补液。
  4. 对于钠和水,要判断是 ADH 过多(SIADH)还是缺乏(尿崩症),并缓慢纠正慢性变化。
  5. 对于肾脏问题,把原因分为肾前性、肾性或肾后性,并监测血钾和液体。

内外科护理:消化、围手术期与肿瘤

方法

  1. 想一想可能隐藏着什么:内出血、无发热的感染、SpO₂ 正常背后的通气不足。
  2. 利用术后的时间来缩小并发症的范围:出血在数小时内,胸部问题在数天内,伤口和吻合口漏出现得更晚。
  3. 对于疼痛,要评估、用多模式镇痛治疗、重新评估,并且在每次使用阿片类药物时监测镇静程度。
  4. 对于癌症患者,把低谷期的任何疾病都当作中性粒细胞减少性脓毒症处理,并了解肿瘤急症。
  5. 对于烧伤,只计算浅二度/深二度和三度的面积,从烧伤的时刻开始计算 Parkland 时间,并根据尿量调整。

产科护理

方法

  1. 把产妇放在时间轴上定位:孕周、产程阶段或产后第几天,再判断此时什么是正常的。
  2. 找出处于危险中的对象:母亲、胎儿或新生儿,或者其中不止一个。
  3. 把发现与其原因联系起来:减速用 VEAL CHOP,出血用四个 T,产后用 BUBBLE-HE。
  4. 优先选择改善血流和氧合的措施(侧卧、停用缩宫素、宫底按摩),然后再升级处理。

儿科护理

方法

  1. 先记下患儿的年龄:它决定正常生命体征、发育里程碑和合适的疼痛量表。
  2. 评估气道、呼吸和循环,记住儿童代偿很久之后会迅速恶化。
  3. 让措施与发育阶段相匹配,并让家属参与。
  4. 检查答案对儿童是否安全:按体重计算,病毒感染不用阿司匹林,12 岁以下不用可待因。

精神科护理

方法

  1. 判断是否存在即时风险:自杀、暴力、药物急症或躯体疾病。
  2. 先保障安全:观察、移除危险物品、缓和局面、停用有害药物、寻求帮助。
  3. 选择治疗性回应:承认感受、陈述现实,避免虚假的安慰和“为什么”式提问。
  4. 尊重权利:采用限制最少的方案,知情同意,以及保密及其限度。

护理数学与单位换算

公制进位
1 kg = 1000 g, 1 g = 1000 mg, 1 mg = 1000 mcg, 1 L = 1000 mL
体重和长度
1 kg = 2.2 lb, 1 lb = 16 oz, 1 in = 2.54 cm, 1 ft = 12 in
家用计量
1 tsp = 5 mL, 1 tbsp = 15 mL, 1 fl oz = 30 mL, 1 cup = 8 fl oz = 240 mL
温度
°C = (°F − 32)·5/9, °F = °C·9/5 + 32
24 小时制
PM 1–11 点:加 12; 12 AM = 00:xx; 12 PM = 12:xx
给药速率
mcg/min × 60/1000 = mg/h
实验室换算系数
葡萄糖 1 mmol/L = 18 mg/dL; 肌酐 1 mg/dL = 88.4 µmol/L; Hb 1 g/dL = 10 g/L

方法

  1. 写出已知量及其单位,以及你想要的单位。
  2. 选定等量关系:kg、g、mg 和 mcg 之间,或 L 和 mL 之间为 1000;1 kg = 2.2 lb;1 tsp = 5 mL,1 tbsp = 15 mL,1 fl oz = 30 mL,1 cup = 240 mL。
  3. 写成分数,使不需要的单位相互约去;对于速率,每个变化的单位用一个分数。
  4. 检查方向:单位越小,数字越大。
  5. 只对最终答案取整,精度按题目所述。

剂量计算

由浓度计算剂量
体积 = 剂量 / 浓度
按体重给药
剂量 = mg/kg × 体重
片剂
片数 = 剂量 / 每片规格
单位
1 g = 1000 mg, 1 mg = 1000 mcg

方法

  1. 把医嘱剂量和药品规格换算为同一单位。
  2. 用“需要量除以现有量再乘以数量”:(D/H) × Q。
  3. 按体重给药时,先乘以以 kg 计的体重,再用日剂量除以给药次数。
  4. 先估算,再检查答案是否合理。

静脉输液速度

泵速
mL/h = volume (mL)/time (h)
滴速
drops/min = volume (mL) × drop factor / time (min)
输注时间
time (h) = volume (mL)/rate (mL/h)

方法

  1. 泵速 mL/h:体积除以以小时计的时间。
  2. 滴速 drops/min:体积 × 滴系数,再除以以分钟计的时间。
  3. 剩余时间:剩余体积除以速率。
  4. 按题目或设备的要求取整。

静脉输液与液体平衡

Holliday–Segar 每小时量
4 mL/kg(前 10 kg)+ 2 mL/kg(次 10 kg)+ 1 mL/kg(20 kg 以上每 kg)
Holliday–Segar 每日量
相同分段分别为 100 / 50 / 20 mL/kg
液体平衡
入量 − 出量
冰屑
按其体积的一半计算
尿量
mL/kg/h = mL / (kg × h)
输注时间
时间 (h) = 剩余体积 (mL) / 速率 (mL/h)
已输入体积
mL = 速率 × 时间

临床评估评分

格拉斯哥昏迷量表
GCS = E (1–4) + V (1–5) + M (1–6) = 3–15
Apgar
5 项体征 × 0–2 = 0–10; 7–10 令人放心, 4–6 中度异常, 0–3 低
Braden 量表
5 × (1–4) + 1 × (1–3) = 6–23; ≤ 18 有风险
Morse 跌倒评分
跌倒 25, 诊断 15, 辅助 15/30, 静脉输液 20, 步态 10/20, 精神状态 15
NEWS2 风险
0–4 低; 单项 3 分为中低; 5–6 中; ≥ 7 高
平均动脉压
MAP = (SBP + 2·DBP)/3 = DBP + PP/3
脉压和休克指数
PP = SBP − DBP, SI = HR/SBP
体质指数
BMI = kg/m² = 703·lb/in²

方法

  1. 找出题目使用的评分表及其范围(GCS 3–15,Apgar 0–10,Braden 6–23,Morse 0–125)。
  2. 分别为每个条目评分,将描述与其对应的等级匹配。
  3. 把各条目得分相加,并检查总分是否在范围内。
  4. 应用分界值:对于 NEWS2,还要查看是否有单项参数得 3 分。
  5. 对于导出的数值,使用 MAP = (SBP + 2·DBP)/3,PP = SBP − DBP,SI = HR/SBP,BMI = kg/m²。

2练习题

1.护理学基础中等

Why should the same pain scale be used each time a patient's pain is assessed?

  1. ASo the patient learns the right answer to give
  2. BBecause using different pain scales on one patient is against the law
  3. CSo scores can be compared to see whether pain is improving
  4. DBecause only one scale is valid for adults
2.护理学基础困难

Under the Mental Capacity Act 2005 (England and Wales), a patient with capacity makes a decision staff think is unwise. What follows?

  1. AThe family must be asked to make the decision instead
  2. BAn unwise decision alone does not mean the person lacks capacity
  3. CAn unwise decision on its own proves that the person lacks capacity
  4. DStaff may override any decision they think is unwise
3.感染控制与患者安全中等

Which toy is safest for a toddler?

  1. AA bag of marbles to sort by color
  2. BA large toy with no small parts that can come off
  3. CA balloon to play with when an adult is out of the room
  4. DA toy with small magnets that come out easily
4.感染控制与患者安全困难

给一名有窒息风险的清醒患者口服药物。哪种做法最安全?

  1. A为节省时间一次给完所有药片
  2. B让患者坐直,一次给一片药
  3. C让患者仰卧平躺,使吞咽更容易
  4. D不检查是否允许就把所有药片碾碎
5.优先排序与委派中等

A patient is receiving continuous tube feeds. Which action best reduces the risk of aspiration?

  1. ATurn the feed off only while the patient is asleep at night
  2. BKeep the head of the bed raised to at least 30 degrees
  3. CIncrease the feed rate so the stomach empties sooner
  4. DLay the patient flat for an hour after each bag is hung
6.优先排序与委派困难

哪项委派适合护理助理?

  1. A为稳定的患者采集常规尿标本
  2. B给卒中后尚未做吞咽筛查的患者喂第一餐
  3. C在输血最初的 15 分钟内监测患者
  4. D在首次管饲前检查新置入的鼻胃管
7.临床护理中等

Which measure helps prevent delirium in older inpatients?

  1. AReorientation, glasses and hearing aids in use, and good sleep and hydration
  2. BMoving the patient to a different bed each night to give them a change of scene
  3. CRestricting fluids to avoid incontinence
  4. DKeeping the lights on all night
8.临床护理困难

A patient with a confirmed pulmonary embolism is started on anticoagulation. Which statement best explains its purpose?

  1. AIt thins the blood so that the lungs absorb more oxygen
  2. BIt stops the clot growing and prevents new clots while the body breaks it down
  3. CIt is mainly given to lower the blood pressure
  4. DIt dissolves the clot completely within minutes of the first dose being given
9.实验室检查值与电解质中等

Which change in clotting tests is normal in late pregnancy?

  1. APlatelets rise above 600 × 10³/µL
  2. BFibrinogen and D-dimer rise
  3. CaPTT doubles from baseline
  4. DINR rises to about 3.0
10.实验室检查值与电解质困难

A patient with jaundice and nausea has a positive IgM antibody to hepatitis A virus (IgM anti-HAV). What does this show?

  1. APast hepatitis B infection that has cleared
  2. BImmunity from hepatitis A vaccine long ago
  3. CA current or recent hepatitis A infection
  4. DChronic hepatitis A lasting many years
11.药理学中等

Why are many drugs started at lower doses in older adults?

  1. AOlder adults absorb no drugs from the stomach
  2. BLower doses are cheaper for older patients
  3. COlder adults always weigh more than younger adults, so drugs last longer
  4. DKidney and liver clearance often decline, and sensitivity to drugs increases
12.药理学困难

A patient on rifampicin, isoniazid, pyrazinamide and ethambutol develops a painful swollen big toe. Which drug is most likely responsible?

  1. AEthambutol
  2. BIsoniazid
  3. CRifampicin
  4. DPyrazinamide
13.内外科护理:心血管与呼吸中等

A patient arrives with suspected cardiac chest pain. How soon should a 12-lead ECG be recorded?

  1. AThe following morning
  2. BOnly after the troponin result is available
  3. CWithin about 10 minutes of arrival
  4. DWithin 2 hours of arrival
14.内外科护理:心血管与呼吸困难

After intubation, breath sounds are heard on the right side of the chest but not the left. What is the most likely cause?

  1. AThe tube has entered the oesophagus
  2. BThe tube cuff has burst during insertion
  3. CThe left lung has completely filled with fluid
  4. DThe tube has entered the right main bronchus
15.内外科护理:神经、内分泌与肾脏中等

After a kidney biopsy, which observation is most important?

  1. AThe patient's appetite at the next meal
  2. BSigns of bleeding, such as haematuria and a rising pulse
  3. CThe temperature every four hours only
  4. DThe colour of the patient's skin on the face
16.内外科护理:神经、内分泌与肾脏困难

Which patient on a stroke unit is most at risk of falling?

  1. AA patient with a left-hemisphere stroke who has expressive aphasia and waits for help
  2. BA patient with a TIA whose symptoms resolved completely yesterday
  3. CA patient with a right-hemisphere stroke who is impulsive and denies having weakness
  4. DA patient with mild dysarthria who walks steadily with a frame
17.内外科护理:消化、围手术期与肿瘤中等

Which advice helps a person with diabetes prevent foot ulcers?

  1. AWear tight shoes to support the ankles
  2. BCut corns off at home with a sharp blade
  3. CCheck the feet every day and never walk barefoot
  4. DSoak the feet in very hot water every evening
18.内外科护理:消化、围手术期与肿瘤困难

为什么对术后阿片类药物引起呼吸抑制的患者,纳洛酮通常以小剂量重复给予?

  1. A使阿片类药物起效更快、更强
  2. B恢复呼吸,同时不引起剧烈疼痛和戒断反应
  3. C因为高剂量纳洛酮会引起呼吸抑制
  4. D因为大剂量纳洛酮没有额外的效果
19.产科护理中等

胎膜刚刚破裂。护士应首先评估什么?

  1. A产妇的体温
  2. B宫颈消退程度
  3. C胎心率
  4. D仅评估羊水颜色
20.产科护理困难

一名妊娠 33 周、阴道鲜红色出血的女性入院,怀疑前置胎盘。护士应对哪项医嘱提出质疑?

  1. A开始持续胎心监护
  2. B安排超声检查以确定胎盘位置
  3. C置入大口径静脉导管并送血型筛查
  4. D进行宫颈指诊以评估扩张程度
21.儿科护理中等

一名婴儿在 29 周出生,现在 2 个月大。常规的 2 月龄疫苗应在何时接种?

  1. A仅当婴儿体重达到 5 kg 之后
  2. B仅当婴儿达到矫正月龄 2 个月时
  3. C仅在 1 岁生日之后
  4. D现在,按婴儿的实际月龄
22.儿科护理困难

A 10-year-old with cystic fibrosis is going to play football on a hot day. What should the nurse teach?

  1. ARestrict fluids to prevent extra mucus
  2. BAvoid all exercise, because it damages the lungs
  3. CDrink more and add extra salt, because more salt is lost in sweat
  4. DSkip the pancreatic enzymes on sports days to avoid stomach cramps
23.精神科护理中等

A patient taking phenelzine, an MAOI, is being taught before discharge. Which statement shows a need for further teaching?

  1. A"A sudden severe headache is a reason to get help straight away."
  2. B"I'll tell any new doctor or dentist that I take an MAOI."
  3. C"I can take any cold and flu remedy from the pharmacy."
  4. D"I'll avoid aged cheese and cured meats."
24.精神科护理困难

一名 80 岁的外科患者一夜之间出现意识模糊,注意力波动,并拉扯他的静脉输液管。他入院时定向力良好。最恰当的解释是什么?

  1. A痴呆迅速进展,无法治疗,因此无需进一步检查
  2. B正常衰老,无需处理
  3. C可能是谵妄:寻找潜在的躯体原因并告知团队
  4. D行为不良,需要立即约束
25.护理数学与单位换算中等
103.9024 kg? kg取整到 0.1 kg

练习题(虚构数值,不作为临床指导)。 一次体重换算得到 103.9024 kg。 本练习的规则是:体重取到最接近的十分之一千克。你记录的数值x是多少?

103.9024 kg
x = kg
26.护理数学与单位换算困难
1 tsp? mL1 杯? mL1½ fl oz? mLΣ = ? mL

练习题(虚构数值,不作为临床指导)。 一个班次中,患者摄入了1 tsp / 止咳糖浆, 1 杯 / 茶, 1½ fl oz / 果汁。按给出的等量关系,求以 mL 表示的口服总摄入量V。

1 tsp = 5 mL1 杯 = 8 fl oz = 240 mL1 fl oz = 30 mL
V = mL
27.剂量计算中等
500 mg+ 4.6 mLV = ? mL

一个药瓶中含有 500 mg 的粉末。标签上写着:加入 4.6 mL 注射用水,得到总容量 5 mL。医嘱为 120 mg。你应给予复溶后溶液的多少容量 V?

500 mg+ 4.6 mL → 5 mL120 mg
V = mL
28.剂量计算困难
64 kg168 cmBSA = √(h·w/3600)100 mg/m²D = ? mg

一名患者身高 168 cm,体重 64 kg。医嘱为 100 mg/m²。用 Mosteller 公式 BSA = √(身高 (cm) × 体重 (kg)/3600) 求剂量 D,以 mg 表示。

168 cm64 kg100 mg/m²
D = mg
29.静脉输液速度中等
500 mL20 gtt/mL4 h? gtt/min

用滴系数为 20 滴/mL 的输液器在 4 小时内输入 500 mL。求滴速 R(滴/分)。 取整到最接近的整数。

500 mL4 h20 gtt/mL
R = gtt/min
30.静脉输液速度困难
500 mg250 mL20 gtt/mL60 mg/h? gtt/min

将 500 mg 药物稀释于 250 mL 中,通过滴系数为 20 gtt/mL 的输液器重力滴注。医嘱为每小时 60 mg。求滴速 R,以每分钟滴数表示。

500 mg/250 mL60 mg/h20 gtt/mL
R = gtt/min
31.静脉输液与液体平衡中等
入量出量12 小时班次果冻120 mL茶150 mL牛奶200 mL静脉输液125 mL/h × 12 h静脉抗生素1 × 50 mL尿液500 mL尿液250 mL尿液400 mL尿液275 mL伤口引流130 mL

练习题(虚构数值,不作为临床指导)。 记录显示了一名患者在一个 12 小时班次中的出入量。患者体重 82 kg。求平均尿量 U,以 mL/kg/h 计。 保留两位小数。

82 kg12 h尿液: 500 mL尿液: 250 mL尿液: 400 mL尿液: 275 mL伤口引流: 130 mL
U = mL/kg/h
32.静脉输液与液体平衡困难
500 mL→ 75 mL/h开始 12:30t总数​ = ? h80 mL/h × 3 h

练习题(虚构数值,不作为临床指导)。 一份 500 mL 的输液于 12:30 开始以 80 mL/h 输注。3 小时后速率改为 75 mL/h,之后不再改变。从开始算起多少小时 t 后袋子会输完? 保留一位小数。

500 mL80 mL/h · 3 h75 mL/h
t = h
33.临床评估评分中等
H? / 25+D? / 15+Aid? / 30+IV? / 20+G? / 20+MS? / 15Σ?

练习题(虚构数值,不作为临床指导)。 用 Morse 跌倒评分评估一位练习患者:过去 3 个月内的跌倒史: 是; 次要诊断: 是; 行走辅助: 扶着家具; 静脉输液或封管: 否; 步态: 虚弱; 精神状态: 了解自身局限。求 Morse 总分MFS。

0–125
MFS =
34.临床评估评分困难
3210123RR≤89–1112–2021–24≥25SpO₂≤9192–9394–95≥96空气 / O₂O₂空气SBP≤9091–100101–110111–219≥220HR≤4041–5051–9091–110111–130≥131ACVPUAC, V, P, UT °C≤35.035.1–36.036.1–38.038.1–39.0≥39.1低中低中高

练习题(虚构数值,不作为临床指导)。 对这些观察结果使用 NEWS2 图表(SpO₂ 量表 1):呼吸频率 9 次/分,SpO₂ 97%吸室内空气,血压 130/78 mmHg,脉搏 70 次/分,清醒,体温 37.5 °C。患者属于哪个临床风险组?点击它。

RR 9SpO₂ 97%空气SBP 130HR 70AT 37.5 °C
  1. 1低
  2. 2中低
  3. 3中
  4. 4高

3溶液

1.护理学基础

答案: C · So scores can be compared to see whether pain is improving

为什么是这个答案

Using one tool consistently lets the team see trends and judge whether treatment works. The tool chosen should suit the patient's age and ability to communicate.

答案

C · So scores can be compared to see whether pain is improving
2.护理学基础

答案: B · An unwise decision alone does not mean the person lacks capacity

为什么是这个答案

One of the Act's principles is that a person is not treated as lacking capacity just because they make an unwise decision. Staff can explain risks, but the decision is the patient's.

答案

B · An unwise decision alone does not mean the person lacks capacity
3.感染控制与患者安全

答案: B · A large toy with no small parts that can come off

为什么是这个答案

Small parts, marbles, magnets and uninflated or broken balloons are choking hazards for young children. Toys should be large, sturdy and suited to the child’s age.

答案

B · A large toy with no small parts that can come off
4.感染控制与患者安全

答案: B · 让患者坐直,一次给一片药

为什么是这个答案

直立体位和一次给一种药可降低窒息风险。只有在药房确认安全后才可碾碎,因为一些缓释和肠溶制剂碾碎后会有危险。

答案

B · 让患者坐直,一次给一片药
5.优先排序与委派

答案: B · Keep the head of the bed raised to at least 30 degrees

为什么是这个答案

Raising the head of the bed to at least 30 degrees during and after feeding lowers the risk of reflux and aspiration. Lying flat greatly increases the risk.

答案

B · Keep the head of the bed raised to at least 30 degrees
6.优先排序与委派

答案: A · 为稳定的患者采集常规尿标本

为什么是这个答案

为稳定的患者采集常规尿标本是可预测、可委派的。确认管道位置、吞咽筛查前喂食以及监测输血开始阶段都需要护理评估。

答案

A · 为稳定的患者采集常规尿标本
7.临床护理

答案: A · Reorientation, glasses and hearing aids in use, and good sleep and hydration

为什么是这个答案

Multicomponent prevention, including orientation, sensory aids, hydration, nutrition, mobility, sleep and avoiding unnecessary moves or drugs, reduces delirium.

答案

A · Reorientation, glasses and hearing aids in use, and good sleep and hydration
8.临床护理

答案: B · It stops the clot growing and prevents new clots while the body breaks it down

为什么是这个答案

Anticoagulants prevent clot extension and new clots; the body's own fibrinolysis gradually breaks down the existing clot. Thrombolysis, which actively dissolves clots, is reserved for massive PE with shock.

答案

B · It stops the clot growing and prevents new clots while the body breaks it down
9.实验室检查值与电解质

答案: B · Fibrinogen and D-dimer rise

为什么是这个答案

Pregnancy increases clotting factors and fibrinogen and raises the D-dimer, which helps prevent bleeding at delivery but raises the risk of clots. Because D-dimer is normally raised, it is less useful for excluding DVT in pregnancy.核对依据: D-dimer Test · MedlinePlus (NIH) (2024)

答案

B · Fibrinogen and D-dimer rise
10.实验室检查值与电解质

答案: C · A current or recent hepatitis A infection

为什么是这个答案

IgM antibodies appear early, so IgM anti-HAV indicates acute hepatitis A. IgG anti-HAV alone shows past infection or vaccination and lifelong immunity. Hepatitis A does not become chronic and spreads by the fecal-oral route, so hand hygiene is essential.核对依据: Hepatitis A · MedlinePlus (NIH) (2025)

答案

C · A current or recent hepatitis A infection
11.药理学

答案: D · Kidney and liver clearance often decline, and sensitivity to drugs increases

为什么是这个答案

Ageing reduces kidney function, changes body composition and often slows liver metabolism. Many drugs also have stronger effects on the ageing brain, so doses are started low and increased slowly.

答案

D · Kidney and liver clearance often decline, and sensitivity to drugs increases
12.药理学

答案: D · Pyrazinamide

为什么是这个答案

Pyrazinamide reduces uric acid excretion and can cause hyperuricaemia and gout. It is also hepatotoxic, like isoniazid and rifampicin.

答案

D · Pyrazinamide
13.内外科护理:心血管与呼吸

答案: C · Within about 10 minutes of arrival

为什么是这个答案

A 12-lead ECG should be recorded and interpreted within about 10 minutes of first contact, because STEMI needs immediate reperfusion. Repeat ECGs are taken if the pain changes or continues. Troponin results take longer and should not delay the ECG.

答案

C · Within about 10 minutes of arrival
14.内外科护理:心血管与呼吸

答案: D · The tube has entered the right main bronchus

为什么是这个答案

The right main bronchus is more in line with the trachea, so a tube pushed too far usually enters it and only the right lung is ventilated. The tube is withdrawn slightly by the team and position is rechecked. Oesophageal intubation gives no breath sounds and gastric gurgling.

答案

D · The tube has entered the right main bronchus
15.内外科护理:神经、内分泌与肾脏

答案: B · Signs of bleeding, such as haematuria and a rising pulse

为什么是这个答案

Bleeding is the main complication of kidney biopsy. The patient usually has bed rest for some hours, with frequent BP and pulse checks and inspection of urine for haematuria. Back pain or a falling BP is reported at once.

答案

B · Signs of bleeding, such as haematuria and a rising pulse
16.内外科护理:神经、内分泌与肾脏

答案: C · A patient with a right-hemisphere stroke who is impulsive and denies having weakness

为什么是这个答案

Right-hemisphere strokes often cause left-sided neglect, poor judgement, impulsivity and denial of the deficit. These patients may try to get up alone. Patients with left-hemisphere strokes are often more cautious.

答案

C · A patient with a right-hemisphere stroke who is impulsive and denies having weakness
17.内外科护理:消化、围手术期与肿瘤

答案: C · Check the feet every day and never walk barefoot

为什么是这个答案

Peripheral neuropathy and poor circulation mean injuries can go unnoticed. Daily inspection, well-fitting footwear, checking water temperature and regular podiatry help prevent ulcers.

答案

C · Check the feet every day and never walk barefoot
18.内外科护理:消化、围手术期与肿瘤

答案: B · 恢复呼吸,同时不引起剧烈疼痛和戒断反应

为什么是这个答案

大剂量推注可突然逆转镇痛,引起剧烈疼痛、躁动、高血压、肺水肿和心律失常。滴定小剂量可恢复足够的呼吸。因为纳洛酮的作用可能比阿片类药物短,可能需要监测并重复给药或持续输注。

答案

B · 恢复呼吸,同时不引起剧烈疼痛和戒断反应
19.产科护理

答案: C · 胎心率

为什么是这个答案

胎膜破裂后,首先检查胎心率,以发现脐带脱垂或受压。然后记录羊水的颜色、气味、量和时间。

答案

C · 胎心率
20.产科护理

答案: D · 进行宫颈指诊以评估扩张程度

为什么是这个答案

在超声排除前置胎盘之前应避免阴道指诊,因为它可能引发严重出血。其他医嘱都是合适的。

答案

D · 进行宫颈指诊以评估扩张程度
21.儿科护理

答案: D · 现在,按婴儿的实际月龄

为什么是这个答案

在大多数免疫程序中,早产儿按实际月龄(出生后的年龄)而不是矫正月龄接种疫苗。一些极早产儿在医院接种第一批疫苗,并监测呼吸暂停。

答案

D · 现在,按婴儿的实际月龄
22.儿科护理

答案: C · Drink more and add extra salt, because more salt is lost in sweat

为什么是这个答案

Children with CF lose much more salt in sweat than other children and can become salt-depleted and dehydrated in heat or exercise. Extra fluids and salt are advised; exercise is encouraged because it helps airway clearance.

答案

C · Drink more and add extra salt, because more salt is lost in sweat
23.精神科护理

答案: C · "I can take any cold and flu remedy from the pharmacy."

为什么是这个答案

Decongestants such as pseudoephedrine are sympathomimetics and can cause a hypertensive crisis with MAOIs. Patients should check any new medicine, including over-the-counter remedies, with a pharmacist or prescriber.

答案

C · "I can take any cold and flu remedy from the pharmacy."
24.精神科护理

答案: C · 可能是谵妄:寻找潜在的躯体原因并告知团队

为什么是这个答案

急性、波动性的意识模糊提示谵妄,常由感染、疼痛、药物、脱水、尿潴留或缺氧引起。这是医疗急症;应治疗病因,并首先采用非药物措施保证患者的安全。

答案

C · 可能是谵妄:寻找潜在的躯体原因并告知团队
25.护理数学与单位换算

答案: x = 103.9 kg

取整:看舍入位后面的那个数字:5 或更大则进位,4 或更小则保持原数字不变。只对最终答案取整,绝不对中间步骤取整。典型的考试规则:1 mL 或以上的体积取到十分位,低于 1 mL 的体积取到百分位,滴速取整到整滴,体重取到一位小数;务必遵循题目所规定的规则。

十分位位上的数字

103.9024 → 9

只看下一位数字

103.9024 → 0
0 小于或等于 4,所以 9 不变。
后面的数字(24)不考虑:只取整一次,不要逐位取整。

取整

x = 103.9 kg

答案

x = 103.9 kg
26.护理数学与单位换算

答案: V = 290 mL

家用计量和体重:护理考试使用取整的等量关系:1 茶匙(tsp)= 5 mL,1 汤匙(tbsp)= 15 mL = 3 tsp,1 液量盎司(fl oz)= 30 mL = 2 tbsp,1 杯 = 8 fl oz = 240 mL。体重方面,1 kg = 2.2 lb,1 lb = 16 oz;长度方面,1 英寸 = 2.54 cm。设置换算时,要让你不需要的单位相互约去。

每一项的 mL 数

1 tsp = 1·5 = 5 mL
1 杯 = 1·240 = 240 mL
1½ fl oz = 1.5·30 = 45 mL

相加

V = 5 + 240 + 45 = 290 mL

答案

V = 290 mL
27.剂量计算

答案: V = 1.2 mL

Dose calculation: the amount to give equals what is prescribed divided by what you have, times the quantity it comes in: amount = (desired dose/stock strength) × stock volume. Always keep the units the same (convert g to mg, mg to mcg first) and check that the answer is sensible.

混合后的浓度

500 mg/5 mL = 100 mg/mL

体积

V = 120/100 = 1.2 mL

答案

V = 1.2 mL
28.剂量计算

答案: D = 172.8 mg

Body-surface-area dosing: many cytotoxic and some paediatric doses are prescribed per square metre of body surface area: dose (mg) = dose per m² × BSA (m²). The Mosteller formula estimates BSA = √(height (cm) × weight (kg)/3600).

体表面积

BSA = √(168·64/3600) = √2.987 = 1.728 m²

剂量

D = 100·1.728 = 172.8 mg

答案

D = 172.8 mg
29.静脉输液速度

答案: R = 42 gtt/min

输注速率:输液泵按 mL/h = 体积/时间(小时)设定。重力滴注按每分钟滴数计:gtt/min = 体积 (mL) × 滴系数 (gtt/mL)/时间 (min)。 滴系数印在输液器包装上:普通输液器为 10、15 或 20 gtt/mL(输血器在美国常为 10 gtt/mL,在英国为 15),微量输液器为 60 gtt/mL。务必使用题目或包装给出的滴系数。

以分钟计的时间

4·60 = 240 min

滴速

R = 500·20/240 = 41.67 ≈ 42 gtt/min

答案

R = 42 gtt/min

床旁取最接近的整滴:42 滴/分。

30.静脉输液速度

答案: R = 10 gtt/min

Dose-based infusions: concentration = amount of drug in the bag/bag volume. Pump rate (mL/h) = dose per hour/concentration, and dose per hour = mL/h × concentration. Convert per-minute doses to per-hour (× 60) and keep the mass units the same (1 g = 1000 mg, 1 mg = 1000 mcg).

浓度

500/250 = 2 mg/mL

每小时容量

60/2 = 30 mL/h

滴速

R = 30·20/60 = 10 gtt/min

答案

R = 10 gtt/min
31.静脉输液与液体平衡

答案: U = 1.45 mL/kg/h

出入量:入量计入所有进入体内的液体(口服液体、静脉输液、静脉用药及冲管液、管饲);冰屑按其体积的一半计。出量计入尿液、引流液、呕吐物和其他丢失。平衡 = 总入量 − 总出量;平衡为负表示净丢失。 这些数字仅供练习;在临床工作中务必遵循当地规程,高危剂量须经双人核对。

总尿量

500 + 250 + 400 + 275 = 1425 mL

每千克每小时

U = 1425/(82·12) = 1.448 ≈ 1.45 mL/kg/h

答案

U = 1.45 mL/kg/h
32.静脉输液与液体平衡

答案: t = 6.5 h

输液时间:时间 (h) = 待输体积 (mL)/速率 (mL/h);使用袋中剩余的体积,而不是袋的容量。已输入体积 = 速率 × 时间。把小数小时换算为小时和分钟时,用小数部分 × 60(0.5 h = 30 min,而不是 50 min)。 这些数字仅供练习;在临床工作中务必遵循当地规程,高危剂量须经双人核对。

第一部分

80·3 = 240 mL
500 − 240 = 260 mL 剩余

第二部分

260/75 = 3.467 h

总时间

t = 3 + 3.467 = 6.467 ≈ 6.5 h

答案

t = 6.5 h

约为 6 h 28 min,所以袋子大约在 18:58 输完。

33.临床评估评分

答案: MFS = 80

Morse 跌倒评分:六个条目。跌倒史:否 0 分,是 25 分。次要诊断:否 0 分,是 15 分。行走辅助:无、卧床休息或护士协助 0 分;拐杖、手杖或助行器 15 分;扶着家具 30 分。静脉输液或封管:否 0 分,是 20 分。步态:正常、卧床休息或轮椅 0 分;虚弱 10 分;受损 20 分。精神状态:了解自身局限 0 分;高估或忘记自身局限 15 分。总分为 0 至 125。各医院的风险分界值不同;常用的一套是 0–24 低风险,25–44 中度风险,45 及以上为高风险。

为每个条目评分

过去 3 个月内的跌倒史: 是 → 25
次要诊断: 是 → 15
行走辅助: 扶着家具 → 30
静脉输液或封管: 否 → 0
步态: 虚弱 → 10
精神状态: 了解自身局限 → 0

相加

Morse 总分 = 25 + 15 + 30 + 0 + 10 + 0 = 80

答案

MFS = 80
34.临床评估评分

答案: 低

NEWS2(国家早期预警评分 2,英国皇家内科医师学会 2017):按图表为七个参数分别评分(呼吸频率、量表 1 的 SpO₂、吸空气还是吸氧、收缩压、脉搏、按 ACVPU 量表评定的意识状态和体温),然后把分数相加。临床风险:0–4 为低;任何单项参数得 3 分为中低;5–6 为中;7 或以上为高。总分 5 或以上需要紧急响应。

为每个参数评分

RR 9/min → 1
SpO₂ 97% → 0
吸空气 → 0
SBP 130 mmHg → 0
HR 70/min → 0
清醒 (A) → 0
T 37.5 °C → 0

总分和红色分值

NEWS2 = 1 + 0 + 0 + 0 + 0 + 0 + 0 = 1
没有参数得 3 分。

风险组

低

答案

低

本内容为独立练习材料。ExamProblems 与该考试的主办机构没有隶属关系,也未获其认可,考试名称仅用于描述内容。 NCLEX®, NCLEX-RN® and NCLEX-PN® 是 the National Council of State Boards of Nursing, Inc. (NCSBN) 的商标,该机构与 ExamProblems 无关,不为其背书,也不保证其准确性。

ExamProblems · examproblems.com/courses/nclex-pn-practice-questions